# SDR UALA2010100503689

- Difficulty date: October 3, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 39,469 hours, 10,398 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 635
- Condition: Inoperative
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE PRESENT.  REPLACED MAIN BATTERY. OPS CHECKS OK.  NO MESSAGE.
